Issue:On the defect of intuitionistic fuzzy tautology

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
Title of paper: On the defect of intuitionistic fuzzy tautology
Adrian Ban
Department of Mathematics, University of Oradea, Armatei Române 5, 3700 Oradea, Romania
Presented at: 5th International Conference on Intuitionistic Fuzzy Sets, held on 22-23 September 2001 in Sofia, Bulgaria.
Published in: Conference proceedings, Notes on Intuitionistic Fuzzy Sets, Volume 7, Number 3, pages 1-7
Download: Download-icon.png PDF (120  Kb, Info) Download-icon.png
Abstract: We introduce and study defects of intuitionistic fuzzy tautology for propositional forms. For some propositional forms we calculate and estimate these defects.
Keywords: Intuitionistic fuzzy sets, Intuitionistic fuzzy tautology
  1. Atanassov, K.T., Two variants of intuitionistic fuzzy propositional calculus, Preprint IM-MFAIS-5-88, Sofia, 1988.
  2. Atanassov, K.T., Remark on intuitionistic fuzzy logic and intuitionistic logic, Mathware & Soft Computing, 2(1995), 151-156.
  3. Atanassov, K.T., The Hauber's law is an intuitionistic fuzzy tautology, Notes on Intuitionistic Fuzzy Sets, 3 (1997) 2, 82-84.
  4. Atanassov, K.T., Gargov, G., Elements of intuitionistic fuzzy logic. Part I, Fuzzy Sets and Systems, 95(1998), 39-52.
  5. Atanassov, K.T., Intuitionistic Fuzzy Sets: Theory and Applications, Springer-Physica Verlag, Berlin, 1999.
  6. Atanassov, K.T., Ban, A.I., Triangular norm-based intuitionistic fuzzy propositional calculus, Notes on Intuitionistic Fuzzy Sets, 7 (2001) 2.
  7. Atanassov, K.T., Remark on the conjunctions, disjunctions and implications of the intuitionistic fuzzy logic, submitted.
  8. Butnariu, D., Klement, E.P., Triangular norm-based measures and their Markov kernel representation, J. Math. Anal. Appl., 162(1991), 111-143.
  9. Butnariu, D., Klement, E.P., Zafrany, S., On triangular norm-based fuzzy logics, Fuzzy Sets and Systems, 69(1995), 241-255.
  10. Klement, E.P., Mesiar, R., Triangular norms, Tatra Mount. Math. Publ., 13(1997), 169-193.
  11. Mashinchi, M., On convexity of fuzzy sets, The Journal of Fuzzy Mathematics, 2(1994), 655-669.
  12. Schweizer, B., Sklar, A., Probabilistic Metric Spaces, North-Holland, New York, 1983.

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.